# SDR MASA200400058

- Difficulty date: February 1, 2004
- Submitted: May 4, 2004
- Operation: Air carrier
- Aircraft: N17175
- Make and model: Cndair CL6002B19
- Aircraft serial: 7175
- Aircraft time: 16,099 hours, 14,801 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Spoilers
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

CREW ABORTED TAKE-OFF DUE TO CONFIG SPOILER WARNING MESSAGE. MX WAS CALLED. MX COULD NOT DUPLICATE.         NO PARTS USED
